Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 110, NWS Lincoln, IL

July 13, 20167 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2016, 5:21 PM CDT for 7 counties in Illinois. It was in force for 45 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 5:21 PM CDT (22:21 UTC)
Expired
Jul 13, 2016, 6:06 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 133 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:30 PM CDTTSTM WND DMGMattoon, ILTREE BLOWN ONTO GARAGE ON 22ND STREET. SEVERAL TREES AND TREE BRANCHES DOWN ON WESTERN AVE.
Jul 13, 5:30 PM CDTTSTM WND DMGNeoga, ILTREE LIMBS FELL ON TRUCK.
Jul 13, 5:30 PM CDTTSTM WND GST 60Mattoon, IL
Jul 13, 5:35 PM CDTTSTM WND DMGMattoon, ILLARGE TREE BRANCHES DOWN IN TOWN.
Jul 13, 5:38 PM CDTTSTM WND DMGMattoon, ILNUMEROUS TREES DOWN ON POWER LINES AT 1000N/COUNTY ROAD 220...TREES ACROSS THE ROAD
Jul 13, 5:45 PM CDTTSTM WND DMGTolono, ILSEVERAL POWER LINES AND POWER POLES DOWN
Jul 13, 5:45 PM CDTTSTM WND DMGTolono, ILTREE DOWN ON HOUSE.
Jul 13, 5:48 PM CDTNON-TSTM WND GST 58Casey, IL
Jul 13, 5:50 PM CDTTSTM WND DMGKansas, ILLARGE TREE SNAPPED AND FELL TO GROUND. NO DAMAGE REPORTED.
Jul 13, 5:55 PM CDTTSTM WND DMGBrocton, ILTV ANTENNA TOWER BLOWN DOWN. ROOF SHINGLES BLOWN OFF BUILDING. SMALL TO MEDIUM SIZED TREE LIMBS BLOWN DOWN
Jul 13, 5:55 PM CDTTSTM WND DMGWest Union, ILSEVERAL TREES AND LARGE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 2:37 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS53 KILX 132221
SVRILX
ILC019-023-029-035-041-045-183-132315-
/O.NEW.KILX.SV.W.0110.160713T2221Z-160713T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHWESTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  WESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 615 PM CDT

* AT 521 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BEMENT TO NEAR SULLIVAN TO NEAR MONTROSE...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...MATTOON...TUSCOLA...MARSHALL...TOLEDO...URBANA...SAVOY...ST.
  JOSEPH...TOLONO...ARCOLA...CASEY...VILLA GROVE...ARTHUR...NEOGA...GREENUP...
  PHILO...SIDNEY...ATWOOD...HOMER AND MARTINSVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 174 AND 230.
 INTERSTATE 70 BETWEEN MILE MARKERS 106 AND 145.
 INTERSTATE 74 BETWEEN MILE MARKERS 196 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CENTRAL ILLINOIS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
 
&&

LAT...LON 3917 8765 3918 8846 4003 8846 4013 8794
      3965 8773
TIME...MOT...LOC 2221Z 259DEG 40KT 3996 8864 3953 8863 3924 8842 

HAIL...<.75IN
WIND...60MPH
 
$$

MILLER
2 follow-up statements
803 
WWUS53 KILX 132251
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
551 PM CDT WED JUL 13 2016

ILC019-183-132259-
/O.CAN.KILX.SV.W.0110.000000T0000Z-160713T2315Z/
VERMILION-CHAMPAIGN-
551 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN VERMILION AND
SOUTHERN CHAMPAIGN COUNTIES IS CANCELLED...

THE WARNING FOR SOUTHERN CHAMPAIGN COUNTY AND SOUTHWEST VERMILION 
COUNTY HAS BEEN REPLACED WITH ANOTHER SEVERE THUNDERSTORM WARNING
WHICH IS IN EFFECT UNTIL 645 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL ILLINOIS.

LAT...LON 3917 8765 3918 8809 3987 8827 3988 8783
      3965 8773
TIME...MOT...LOC 2249Z 263DEG 55KT 3985 8818 3957 8805 3919 8795 

$$

ILC023-029-035-041-045-132315-
/O.CON.KILX.SV.W.0110.000000T0000Z-160713T2315Z/
COLES-CLARK-EDGAR-CUMBERLAND-DOUGLAS-
551 PM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN COLES...CLARK...WESTERN EDGAR...EASTERN CUMBERLAND AND
EASTERN DOUGLAS COUNTIES...

AT 549 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VILLA GROVE TO NEAR ASHMORE TO NEAR HAZEL DELL...MOVING
EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MARSHALL...CASEY...VILLA GROVE...MARTINSVILLE...OAKLAND...
NEWMAN...KANSAS...ASHMORE...WESTFIELD...CAMARGO...HUME...BROCTON...
HINDSBORO...REDMON...HAZEL DELL...CLARKSVILLE...WEST UNION...RARDIN AND
HUTTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 216 AND 217.
 INTERSTATE 70 BETWEEN MILE MARKERS 121 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS ALL OF CENTRAL ILLINOIS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3917 8765 3918 8809 3987 8827 3988 8783
      3965 8773
TIME...MOT...LOC 2249Z 263DEG 55KT 3985 8818 3957 8805 3919 8795 

HAIL...<.75IN
WIND...60MPH
 
$$

MILLER
348 
WWUS53 KILX 132306
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
606 PM CDT WED JUL 13 2016

ILC023-029-035-041-045-132314-
/O.CAN.KILX.SV.W.0110.000000T0000Z-160713T2315Z/
COLES-CLARK-EDGAR-CUMBERLAND-DOUGLAS-
606 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLES...WESTERN CLARK...
EXTREME WESTERN EDGAR...EASTERN CUMBERLAND AND EASTERN DOUGLAS COUNTIES IS
CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL ILLINOIS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR MUCH
OF EDGAR COUNTY AND EASTERN CLARK COUNTY UNTIL 630 PM.

LAT...LON 3917 8765 3918 8809 3987 8827 3988 8783
      3965 8773
TIME...MOT...LOC 2302Z 259DEG 40KT 3988 8799 3960 8786 3922 8776 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 13, 3:06 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
306 PM CDT WED JUL 13 2016

.SHORT TERM...(Tonight)
ISSUED AT 305 PM CDT Wed Jul 13 2016

SPC issued a severe thunderstorm watch until 9 pm across our CWA.
A cluster of strong to severe thunderstorms was over eastern parts
of Vermilion, Edgar and Clark counties pushing ENE around 30 mph
into IN. A large MCS with a line of strong to severe thunderstorms
was pushing into far western IL near MS river valley from IA/MO.
CAPES have risen to 3-4k J/kg across CWA ahead of the storms and 0-6
km bulk shear was increasing between 30-45 kts over western IL at
mid afternoon near the storms. Dewpoints in the low to mid 70s and
temps in the mid 80s to lower 90s was supporting these higher CAPES.
Heat indices were 100-105F in southeast IL where more sunshine today
and in the 90s over central IL. MCS is moving eastward around 30 mph
and HRRR brings these thunderstorms east toward the IL/IN border by
00Z and then diminishing from west to east during mid/late evening.
Pops were lowered overnight behind this MCS with lingering 30-50%
chance pops over southeast IL while slight chances in central IL.
Muggy lows overnight mostly in the lower 70s with some upper 60s nw
of IL river.

&&

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 305 PM CDT Wed Jul 13 2016

SPC day2 outlook has expanded the marginal risk of severe
thunderstorms Thu afternoon to as far north as I-72. A frontal
boundary over the upper MS river valley over nw parts of WI/IA is
progged to track southeast across central IL Thu morning and thru
southeast IL during Thu afternoon. Still some instability along and
ahead of the front supporting marginal risk of severe storms south
of I-72 Thu afternoon though coverage will be much lower than today.
High Thu in the mid to upper 80s while dewpoints in the mid 60s nw
over IL river valley, and lower 70s in southeast IL. Afternoon heat
index values peak in mid 90s in southeast IL south of I-70.

Lingered slight chance of showers/thunderstorms over southeast IL
Thu night into Fri night closer to frontal boundary and some weak
instability over southern IL. Cooler highs around 80F from I-74
north on Friday with mid 80s southeast of I-70. Saturday still looks
dry across CWA with highs of 80-85F and dewpoints in the low to mid
60s. Have slight chance of showers/thunderstorms far nw CWA
overnight Sat night ahead of approaching weather system moving into
the upper Midwest. Most of our CWA should still be dry on Sat night
though. Have 20-40% pops arriving on Sunday with the higher pops
west of I-57. Seasonable highs Sunday in the mid to upper 80s while
dewpoints rising into the lower 70s by Sunday afternoon so getting
more humid again.

Have chances of showers and thunderstorms continuing Sunday night
through Monday night across CWA with slight pops on Tuesday
especially in eastern IL. A strong 600 dm 500 mb high builds over
the central plains early next week and have disturbances riding over
top of it across central and southeast IL. Models expand this
subtropical ridge eastward into IL by middle of next week as 500 mb
heights rise above 594 dm by Wed, with heat and humidity increasing
and having dry conditions Tue night and Wed.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1217 PM CDT Wed Jul 13 2016

Area of thunderstorms currently pushing east across Missouri, and
is projected to move into west central Illinois toward mid-
afternoon. Added in a TEMPO period at all TAF sites for the
heavier storms, which may produce brief IFR conditions as they
move through. Cold front is expected to arrive late Thursday
morning, with a gradual wind shift toward the west-northwest.

&&

.ILX Watches/Warnings/Advisories...
NONE.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...Geelhart
Hazardous weather outlook, Jul 13, 11:45 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT WED JUL 13 2016

ILZ027>031-036>038-040>043-047>053-141100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1145 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
AND EVENING...MOVING EAST OUT OF MISSOURI. THE PRIMARY THREAT IS
WITH DAMAGING WINDS. HOWEVER...A FEW STORMS MAY PRODUCE HAIL OR AN
ISOLATED TORNADO.

HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES IN SOME
AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN TO THE AREA TO START NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THE MOST
LIKELY TIME FRAME IS BETWEEN 3 PM AND 8 PM.

ILZ044>046-054>057-061-141100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
1145 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...PRIMARILY DURING VERY
LATE AFTERNOON INTO EVENING. DAMAGING WIND GUSTS ARE THE PRIMARY
THREAT...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED
TORNADO.

HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL LINGER INTO EARLY THURSDAY. AFTER A
COUPLE DAYS OF QUIET WEATHER... THUNDERSTORM CHANCES RETURN FOR
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING. THE
MOST LIKELY TIME FRAME IS BETWEEN 4 PM AND 9 PM.

ILZ062-063-066>068-071>073-141100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1145 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE VERY LATE THIS AFTERNOON AND
MORE LIKELY THIS EVENING. SOME OF THE STORMS HAVE THE POTENTIAL
TO BE SEVERE...MAINLY THIS EVENING...WITH DAMAGING WIND GUSTS THE
PRIMARY THREAT. HOWEVER...A FEW STORMS MAY PRODUCE HAIL OR AN
ISOLATED TORNADO.

HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY. AFTER A BRIEF LULL
ON SATURDAY...THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY BETWEEN
5 PM AND 10 PM.

GEELHART

In the hours before

Local storm report, Jul 13, 4:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     N SPRINGFIELD           39.78N 89.64W
07/13/2016                   SANGAMON           IL   CO-OP OBSERVER

            NUMEROUS SMALL TREE LIMBS DOWN

&&

JRP
Local storm report, Jul 13, 4:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 NW LAURA              40.94N 89.94W
07/13/2016                   PEORIA             IL   TRAINED SPOTTER

            LARGE TREE LIMBS/BRANCHES DOWN

&&

JRP
Local storm report, Jul 13, 4:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
457 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
07/13/2016                   CHRISTIAN          IL   AMATEUR RADIO

            12 INCH TREE LIMBS DOWN

&&

JRP
Local storm report, Jul 13, 5:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     W LINCOLN               40.15N 89.37W
07/13/2016                   LOGAN              IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON WEST SIDE OF TOWN

0450 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
07/13/2016                   LOGAN              IL   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN AT VINE STREET

&&

JRP
Local storm report, Jul 13, 5:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
07/13/2016                   PEORIA             IL   EMERGENCY MNGR

            2 TREES DOWN...3 FOOT DIAMETER AT ROUTE 78 AND LAWRENCE

&&

JRP
Local storm report, Jul 13, 5:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     MARQUETTE HEIGHTS       40.62N 89.60W
07/13/2016                   TAZEWELL           IL   EMERGENCY MNGR

            1.5 FOOT DIAMETER TREE SNAPPED

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:53 AM CDTSpecial Weather StatementILXMorgan, Sangamon37 min
Jul 13, 9:19 AM CDTSpecial Weather StatementILXDeWitt26 min
Jul 13, 9:32 AM CDTSpecial Weather StatementILXChampaign43 min
Jul 13, 9:43 AM CDTSpecial Weather StatementILXDeWitt47 min
Jul 13, 1:29 PM CDTSpecial Weather StatementILXDouglas31 min
Jul 13, 2:11 PM CDTSevere Thunderstorm WarningILXEdgar34 min
Jul 13, 2:53 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott52 min
Jul 13, 2:58 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler47 min
Jul 13, 3:39 PM CDTSevere Thunderstorm WarningILXKnox51 min
Jul 13, 3:45 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon45 min
Jul 13, 3:50 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar40 min
Jul 13, 4:17 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark28 min
Jul 13, 4:24 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby51 min
Jul 13, 4:30 PM CDTFlash Flood WarningILXKnox4 hr
Jul 13, 4:31 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Menard, Sangamon44 min
Jul 13, 4:36 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Tazewell, Woodford54 min
Jul 13, 4:58 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt, Shelby47 min
Jul 13, 5:01 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland44 min
Jul 13, 5:07 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Piatt38 min
Jul 13, 5:10 PM CDTFlash Flood WarningILXClark, Edgar4 hr
Jul 13, 5:18 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford39 min
Jul 13, 5:26 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland34 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jul 13, 5:57 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Edgar, Lawrence33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.